# SDR CAL960464

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58545
- Make and model: Doug DC-9-32
- Aircraft serial: 47094
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock Spring
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 1453 - THE GEAR DOOR OPEN LIGHT ILLUMINATED IN-FLIGHT WITH HYDRAULIC SYSTEM ON LOW.  A GEAR UPLATCH CHECK WAS PERFORMED AND THE LIGHT EXTINGUISHED AND REMAINED OUT.  MAINTENANCE FOUND RT MLG DOOR UPLATCH MECHANISM SPRING BROKEN. THE MECHANISM WAS REMOVED AND THE SPRING WAS REPLACED.  THE MECHANISM WAS REINSTALLED IAW MM 32-31-4.  AN EXTENSION AND RETRACTION FOR THE LANDING GEAR WAS PERFORMED IAW MM 32-30-0, CODE 1 AND OPERATION CHECKED GOOD.  (X)
